MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon IOL with the AutonoME Delivery System; Intraocular Lens

Alcon Laboratories Ireland Ltd. Clareon IOL with the AutonoME Delivery System; Intraocular Lens
Model Number CNA0T0
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
Clareon IOL with the AutonoME Delivery System
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50159146
Report Number9612169-2026-01787
Device Sequence Number18415064
Product Code HQL
UDI-Device Identifier00380652393775
UDI-Public(01)00380652393775(17)290218(11)260220(10)26196239
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNA0T0
Device Lot Number26196239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured02/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown